# SDR GTIA2023081937424

- Difficulty date: August 17, 2023
- Submitted: August 20, 2023
- Operation: Air carrier
- Aircraft: N977NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11355
- Aircraft time: 1,467 hours, 584 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR MEGAPHONE VOLUME KNOB.-R AND R MEGAPHONE IAW AMM 25-65-51. OPS CHK GOOD.
